# SDR SWIA200413904

- Difficulty date: October 7, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 722 hours, 697 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL7720
- Condition: Malfunctioned
- Location: Flight Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE.  REMOVED AND REPLACED RIGHT SPOILER OUTBOARD PCU.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-62-01.  P/N ON 27000-7, S/N ON MAL4403, OFF 7720.
